Abelian surfaces with odd bilevel structure

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationNumber theory and algebraic geometry
Place of PublicationCambridge
PublisherCambridge Univ. Press
Pages279--300
Number of pages22
Volume303
Publication statusPublished - 2003

Publication series

NameLondon Math. Soc. Lecture Note Ser.
PublisherCambridge Univ. Press

Cite this

Sankaran, G. K. (2003). Abelian surfaces with odd bilevel structure. In Number theory and algebraic geometry (Vol. 303, pp. 279--300). (London Math. Soc. Lecture Note Ser.). Cambridge: Cambridge Univ. Press.